# SDR ZW0A0213103

- Difficulty date: December 16, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 21,428 hours, 6,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FWD CARGO DOOR FRAME, AFT BARRIER STRAP ATTACH FITTING, AT THRESHOLD, HAD INTERGRANULAR CORROSION.  REMOVED FITTING, REMOVED CORROSION, AND REPLACED WITH NEW FITTING WITH HI-LOKS PER SRM 51-40-02.
